Translator Disclaimer
SPRING 2014 A note on solutions of interval-valued Volterra integral equations
Truong Vinh An, Nguyen Dinh Phu, Ngo Van Hoa
J. Integral Equations Applications 26(1): 1-14 (SPRING 2014). DOI: 10.1216/JIE-2014-26-1-1

Abstract

In this paper we consider the interval-valued Volterra integral equations (IVIEs). We study the problem of existence and uniqueness of solutions for IVIEs. Finally, we give some examples for IVIEs.

Citation

Download Citation

Truong Vinh An. Nguyen Dinh Phu. Ngo Van Hoa. "A note on solutions of interval-valued Volterra integral equations." J. Integral Equations Applications 26 (1) 1 - 14, SPRING 2014. https://doi.org/10.1216/JIE-2014-26-1-1

Information

Published: SPRING 2014
First available in Project Euclid: 17 April 2014

zbMATH: 1288.45001
MathSciNet: MR3195113
Digital Object Identifier: 10.1216/JIE-2014-26-1-1

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.26 • No. 1 • SPRING 2014
Back to Top